Ask a doctor

Teosyal Redensity for tear trough - it's still bruising a week later and it looks like a birth mark under my eye. (Photo)

II still have bruising seven days later and cannot go out. It looks like a birth mark under the eye

Doctor Answers (1)

Bruising is a side effect of injections.

+2
Bruising is a side effect of injections. A suggestion would be to use Traumeel cream and apply it directly to the bruise. Traumeel is a natural product and can be found at health food stores. You can also take Arnica Montana in cream or tablet form. Bruising can last 2-3 weeks depending on the severity.


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.